Sorry, you need to enable JavaScript to visit this website.
Skip to main content

Volume 7 Number 2 December 2001

Volume 7 Number 2 December 2001. Download PDF

  • On submanifolds of codimension two of a nearly trans-Sasakian manifold by U.C. De, A.K. Sengupta, Rajendra Prasad and Mukut Mani TripathiDownload PDF

  • Remarks on a four-dimensional compact almost Kähler Einstein manifold by Takashi Oguro and Kouei SekigawaDownload PDF

  • On a class of locally conformal manifolds by Filip Defever and Radu RoscaDownload PDF

  • Semitopological spaces by Raja Mohammad LatifDownload PDF

  • A multistage test for detecting multiple outliers in the normal case by A.A. Al-Shiha and S.S. YangDownload PDF

  • On the Diophantine equation x2+2k=yn II by S.A. Arif and Fadwa S. Abu MuriefahDownload PDF

Last updated on : October 22, 2023 2:41pm